# SDR TRBACPCP2010016

- Difficulty date: February 25, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- Aircraft time: 30,474 hours, 30,096 cycles
- Engine: Pwa PW127
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: S53174000200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FWD PRESSURE BULKHEAD IN ONE AERA OF THE  WEB.  REMOVED CORROSION IAW ATR SRI DO/TS-1189/10-13104, REF NDT REPORT AMS 100226-19 FOR HFEC AND UT RESULTS, COMPLIED WITH ATR SARAS DO/TS-1189-10...5623, C/W EO E2-53MR-236. NO SUPPLIEMENTARY INSP NEEDED.
